# SDR HNAA2012121001096

- Difficulty date: December 10, 2012
- Submitted: January 1, 2013
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 50,595 hours, 55,948 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Master Switch
- Part number: MS2153331
- Condition: Failed
- Location: Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

DC BUSS FAULT ON NR 2 ENG S/D ASSOCIATED W/15 VOLTS.  AFTER GPU HOOKUP NR 2 GEN SHOWED LOAD OF 1.15.  R & R BATTERY MASTER SWITCH 2431 S7, USING STD MX PRACTICES.  OPS CHECK GOOD AT THIS TIME.
